MAUDE Adverse Event Report: ESSENTIAL MEDICAL, INC. MANTA 14F; VASCULAR CLOSURE DEVICE

ESSENTIAL MEDICAL, INC. MANTA 14F; VASCULAR CLOSURE DEVICE
Catalog Number 2156
Medical Device Problem Codes Material Twisted/Bent (2981); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that: "the physician decided to remove pvad peripheral ventricular assist device bedside and utilize manta to close access site.The reported 14fr manta device had valve resistance and anchor interaction and failed to click together.Bypass tube was buckling due to resistance.An 18 fr manta was then utilized and deployed successfully.".
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn# (b)(4).The customer report of resistance experienced during bypass tube advancement was able to be confirmed through review of the customer report and supplied additional information of bypass tube buckling; however, complaint verification testing could not be performed as no sample was returned for analysis.A capa was previously initiated for bypass tube resistance that was attributed to a supplier manufacturing deficiency.Corrections were implemented.The complaint rate for bypass tube resistance is within occurrence limits as defined in capa, and further investigation related to this event will be initiated if the occurrence rate exceeds the limit.Based on the information received, the most likely root cause is supplier related.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
MANTA 14F
Common Device Name
VASCULAR CLOSURE DEVICE
Manufacturer (Section D)
ESSENTIAL MEDICAL, INC.
exton
Manufacturer (Section G)
ESSENTIAL MEDICAL, INC.
260 sierra drive
exton
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key22210830
Report Number3010252479-2025-00064
Device Sequence Number20987572
Product Code MGB
UDI-Device Identifier00856279007079
UDI-Public(01)00856279007079(11)241015(17)260415(10)73K2400550(21)
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P180025
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/15/2026
Device Catalogue Number2156
Device Lot Number73K2400550
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2025
Supplement Date Received by Manufacturer07/08/2025
Initial Report FDA Received Date06/16/2025
Supplement Report FDA Received Date07/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown